Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46721
Title: Existence of solutions for hybrid fractional pantograph equations
Authors: Darwish, Mohamed Abdalla
Sadarangani, Kishin 
UNESCO Clasification: 12 Matemáticas
Keywords: Banach algebras
Hybrid
Measure of noncompactness
Pantograph equations
Riemann-liouville
Issue Date: 2015
Journal: Applicable Analysis and Discrete Mathematics 
Abstract: In this paper, we study the existence of the hybrid fractional pantograph equation {Dα0+[x(t)/f(t,x(t),(μt))]=g(t,x(t),x(σt)), 0 < t < 1, x+(0)= 0, where α, μ, σ ε (0, 1) and Dα0+ denotes the Riemann-Liouville fractional derivative. The results are obtained using the technique of measures of noncompactness in the Banach algebras and a fixed point theorem for the product of two operators verifying a Darbo type condition. Some examples are provided to illustrate our results.
URI: http://hdl.handle.net/10553/46721
ISSN: 1452-8630
DOI: 10.2298/AADM150126002D
Source: Applicable Analysis and Discrete Mathematics [ISSN 1452-8630], v. 9 (1), p. 150-167
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

6
checked on Jun 26, 2022

WEB OF SCIENCETM
Citations

3
checked on Jun 26, 2022

Page view(s)

14
checked on Jan 8, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.